# SDR SWAA2022071113434

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN BS 294 AND BS 312 LBL12 WL208.1 AT FWD GALLEY AREA 2022-268018 / [01] REPLACED WEB LOCATED BETWEEN BS 294 AND BS 312 LBL12 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG # 141A5600 REV. N;[02] REPLACED WEB LOCATED BETWEEN BS 294 AND BS 312 LBL12 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG # 141A5600 REV. N RII
